# SDR DALA2020012970688

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 21,254 hours, 7,965 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT ON OVERHEAD PANEL DID NOT EXTINGUISH WITH DOOR CLOSED AND HANDLE FULLY DOWN.    INSPECTED FWD ENTRY DOOR WARNING SWITCHES & ADJUSTED IAW AMM 52-71-11. ADDED SHIMS TO SWITCH S1147 & ADJUSTED SWITCH S199 . ENTRY DOOR OPS CHECKED GOOD. FWD ENTRY CAUTION LIGHT NOW EXTINGUISHES.
